RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 341–342 (Mi de6452)  

Short Communications

Normal local controllability of objects that can be described by a system of second-order differential equations with one control parameter

A. V. Boltyanskii

Leningrad Technological Institute of the Pulp and Paper Industry

Full text: PDF file (313 kB)

Bibliographic databases:
UDC: 517.977.5
Received: 03.06.1987

Citation: A. V. Boltyanskii, “Normal local controllability of objects that can be described by a system of second-order differential equations with one control parameter”, Differ. Uravn., 24:2 (1988), 341–342

Citation in format AMSBIB
\Bibitem{Bol88}
\by A.~V.~Boltyanskii
\paper Normal local controllability of objects that can be described by a system of second-order differential equations with one control parameter
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 341--342
\mathnet{http://mi.mathnet.ru/de6452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940318}
\zmath{https://zbmath.org/?q=an:0665.34061}


Linking options:
  • http://mi.mathnet.ru/eng/de6452
  • http://mi.mathnet.ru/eng/de/v24/i2/p341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019